TU Darmstadt / ULB / TUbiblio

Singular Limiting Induced from Continuum Solutions and the Problem of Dynamic Cavitation

Giesselmann, Jan and Tzavaras, Athanasios E. (2014):
Singular Limiting Induced from Continuum Solutions and the Problem of Dynamic Cavitation.
In: Arch. Ration. Mech. Anal., pp. 241 - 281, 212, (1), ISSN 0003-9527,
DOI: 10.1007/s00205-013-0677-x,
[Online-Edition: http://dx.doi.org/10.1007/s00205-013-0677-x],
[Article]

Item Type: Article
Erschienen: 2014
Creators: Giesselmann, Jan and Tzavaras, Athanasios E.
Title: Singular Limiting Induced from Continuum Solutions and the Problem of Dynamic Cavitation
Language: ["languages_typename_English" not defined]
Journal or Publication Title: Arch. Ration. Mech. Anal.
Volume: 212
Number: 1
Divisions: 04 Department of Mathematics
04 Department of Mathematics > Numerical Analysis and Scientific Computing
Date Deposited: 16 Oct 2018 11:15
DOI: 10.1007/s00205-013-0677-x
Official URL: http://dx.doi.org/10.1007/s00205-013-0677-x
Export:
Suche nach Titel in: TUfind oder in Google

Optionen (nur für Redakteure)

View Item View Item